Cipla Cetirizine Dihydrochloride 10mg 30 Tablets

Cipla Cetirizine Dihydrochloride 10mg 30 Tablets
Get notified when back in stock
Description
Cipla Cetirizine Hydrochloride 10mg Tablets are used to treat the symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies.
They can also be used to relieve the rashes and itching of hives. The active ingredient is cetirizine hydrochloride, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes.
Cipla Cetirizine Hydrochloride 10mg Tablets offer 24 hour max strength allergy relief for adults and children 6+ years.
Cetirizine is known as a non-drowsy antihistamine. It's much less likely to make you feel sleepy than some other antihistamines.
What is an allergy?
An allergy is a disorder of the immune system which, causes an exaggerated response within the body when you come into contact with a foreign substance, that would be harmless in most people. The contact can be with your skin, mouth, gullet (oesophagus), stomach, intestine or with the lining of your lungs. Substances in the environment that cause the response are known as allergens and someone who suffers a response to a particular allergen is said to be allergic to it. If you are allergic to a particular allergen you may suffer from a mild cough or a sneeze attack, but for others the symptoms can be much more severe, and can even lead to death. Almost any substance can be an allergen for someone.
Allergies are generally the body’s way of eliminating something it considers unsuitable. Allergies are responsible for many illnesses, especially in young children. If you think you have an allergy, you must contact your doctor who will help you to control the symptoms.
Ingredients
Cetirizine 10mg
Usage and Instructions
Adults and children aged 12 years and over:
One tablet once a day.
Children aged 6 to 12 years:
Half a tablet twice a day.
Children under 6 years:
Not recommended. See leaflet for further advice.
Warnings
Do not exceed the stated dose.
Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.
Keep out of the sight and reach of children.
Side Effects
Very rarely, these tablets may cause convulsions. If this happens to you, stop taking these tablets and tell your doctor. If you notice any side effects not mentioned in the leaflet, please inform your doctor or pharmacist.